Keyword Search:

The Determination of Sub-boxes Which Might Contain the Global Minimizer(s) Using Interval Arithmetic

Mohd, Ismail (1990) The Determination of Sub-boxes Which Might Contain the Global Minimizer(s) Using Interval Arithmetic. Pertanika, 13 (3). pp. 409-413.

[img] PDF
1924Kb

Abstract

In this paper, a method for obtaining sub-boxes which bound the Kuhn-Tucker point using interval arithmetic is presented. This method is designed such that the generation of too many sub-boxes, as described in section 12 of (Hansen, 1980), is prevented while it is simultaneously used to compute the Lagrange multipliers as described in (Robinson, 1973).

Item Type:Article
Keyword:Nonlinear Programming Problems, Lagrange Multipliers, Interval Arithmetic.
ID Code:2902
Deposited By: Nur Izyan Mohd Zaki
Deposited On:19 Nov 2009 03:33
Last Modified:27 May 2013 07:04

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 19 Nov 2009 03:33.

View statistics for "The Determination of Sub-boxes Which Might Contain the Global Minimizer(s) Using Interval Arithmetic"

 
 
 
 

Universiti Putra Malaysia Institutional Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
Universiti Putra Malaysia Institutional Repository supports OAI 2.0 with a base URL of http://psasir.upm.edu.my/cgi/oai2
Best viewed using IE version 7.0 (and above) Mozilla Firefox version 3 (and above) with the resolution of 1024 x 768.